# SDR UIEA2018112802735

- Difficulty date: November 25, 2018
- Submitted: December 4, 2018
- Operation: Air carrier
- Aircraft: N1499A
- Make and model: Boeing 767328
- Aircraft serial: 27428
- Aircraft time: 77,026 hours, 16,673 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 76088B
- Part serial: Y0948
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LEFT IDG & DRIVE LIGHT OFF WITH ENGINE OFF, WILL TEST. REMOVED AND REPLACED LEFT ENGINE IDG IAW AMM 24-11-01. OPS CHECK NORMAL NO LEAKS NOTED.
